# SDR UHLA2010061200069

- Difficulty date: June 12, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 11,868 hours, 6,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION BETWEEN FR89-90 RT SEAT TRACK FLOORBEAM SUPPORT ANGLE.  REMOVED AND REPLACED INTERCOSTAL AND PANEL SUPPORT IAW EMB 170 SRM 51-41-01 AND 51-41-00.
